# SDR 2005UALA00102

- Difficulty date: January 30, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 11,662 hours, 4,860 cycles
- Engine: Iae V2527A5
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT AVIONICS FAULT WITH VENT SKIN VALVE MESSAGE.  ECAM PAGE SHOWS SKIN AIR OUTLET VALVE (22HQ) AT FAULT.  PERFORMED CFDS TEST, CONFIRMED VALVE AT FAULT AND REPLACED.
